MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 34MM FOR IM NAILS; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 34MM FOR IM NAILS; SCREW,FIXATION,BONE
Model Number 04.005.524
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is reported as occurring within the year 2020.Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/ or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, patient underwent removal of one (1) titanium cannulated proximal femoral nailing system (tfna), one (1) titanium locking screw, one (1) tfna helical blade and one (1) tfna end cap because the femur broke below where these implants sat.Implants were originally implanted on (b)(6) 2020.She was initially seen for an intertrochanteric hip fracture.All implants are successfully removed and were revised to a long tfna and were also augmented fixation with a trauma cement.The patient outcome was successful with no concerns.Concomitant devices reported: 11mm/130 deg ti cann tfna 170mm ¿ sterile (part number 04.037.142s, lot unknown, quantity 1), tfna helical blade 90mm (part number 04.038.290, lot unknown, quantity 1), end caps: tfna (unknown part number, unknown lot, quantity 1).This report involves one (1) 5.0mm ti locking screw w/t25 stardrive 34mm for im nails.This is report 2 of 4 for (b)(4).

Brand Name
5.0MM TI LOCKING SCREW W/T25 STARDRIVE 34MM FOR IM NAILS
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9953384
Report Number2939274-2020-01806
Device Sequence Number14102423
Product Code HWC
UDI-Device Identifier10886982085924
UDI-Public(01)10886982085924
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.005.524
Device Catalogue Number04.005.524
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2020
Initial Report FDA Received Date04/13/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient Weight68